# SDR CA980714016

- Difficulty date: June 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8301
- System (JASC): 2710 · Aileron Control System
- Part: Angle
- Condition: Interfering
- Location: Aileron
- Stage of operation: IN
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(CAN) ROLL DISCONNECT SOMETIMES GETS CAUGHT UP ON THE ANGLE BRACKET THAT MAKES UP THE SUPPORT BOX, WHICH HOLDS THE LEVER ASSY IN PLACE.  IT CATCHES WHEN GOING FROM DISCONNECT TO CONNECT.  IT CATCHES BETWEEN THE PLATE ASSY ON TOP  AND THE EYE END OF THE CABLE. THUS, KEEPING THE CLUTCH FROM FULLY ENGAGING AND CATCHING ON THE FORWARD INBOARD TOP OF THE BOX ANGLE BRACKET.
